Vol. 8, No. 1, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Hölder continuity and bounds for fundamental solutions to nondivergence form parabolic equations
1–32

Seiichiro Kusuoka

Eigenvalue distribution of optimal transportation
33–55

Bo’az B. Klartag and Alexander V. Kolesnikov

Nonlocal self-improving properties
57–114

Tuomo Kuusi, Giuseppe Mingione and Yannick Sire

Symbol calculus for operators of layer potential type on Lipschitz surfaces with VMO normals, and related pseudodifferential operator calculus
115–181

Steve Hofmann, Marius Mitrea and Michael E. Taylor

Criteria for Hankel operators to be sign-definite
183–221

Dimitri R. Yafaev

Nodal sets and growth exponents of Laplace eigenfunctions on surfaces
223–255

Guillaume Roy-Fortin